MathSciNet Relay Station
MathSciNet bibliographic data
MR424697 10D15 (22E55)
Robert, Alain Formes automorphes sur ${\rm GL}\sb{2}$. (French) Séminaire Bourbaki, 24ème année (1971/1972), Exp. No. 415, pp. 295–318. Lecture Notes in Math., Vol. 317, Springer, Berlin, 1973.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement